Benzodiazepine Advice (Klonopin), Tapering Question, etc.

Discussion in 'Support' started by kevin b, Jun 6, 2015.

tinnitus forum
    1. kevin b
      Fine

      kevin b Member

      Location:
      Hope well junction, NY
      Tinnitus Since:
      1/2014
      I would like to get some advice from those who have gotten off benzos. I used klonopin when i fly to calm my anxiety, and one .5mg worked like magic. I only used it a few times a year. When I developed T about 1 1/2 years a few months after I started taking .05 at night to sleep. My psch said to take .05 three times a day. I started to taper off a few months ago, going down to .05 only in the morning. No real problems. A few days ago i stopped the .05 dose. last night I had problems sleeping and now all morning i have had bad anxiety, no other bad side effects, just very nervous. My doctor is very pro Klonopin and wants me to stay on at least the .05 dose. I also to take an AD. I would like to get off the Klonopin completly. Did I taper off too quickly? Should I ride it out or should i go back on a .25 dose for a few weeks and then go off?
      Thanks
       
    2. kevin b
      Fine

      kevin b Member

      Location:
      Hope well junction, NY
      Tinnitus Since:
      1/2014
      well, i thought about it and i have always preached about a slow taper so itook a .125 dose and i am going to stay on that for a few weeks and then try and stop again. I could probably fight thru this if I did not have T but i dont want to add any extra anxiety.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.